Alert archive / North Dakota / Tornado Warnings in 2008

Tornado Warning 27, NWS Bismarck, ND

July 10, 2008Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 10, 2008, 4:03 PM MDT for Grant County, Morton County, North Dakota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2008, 4:03 PM MDT (22:03 UTC)
Expired
Jul 10, 2008, 4:30 PM MDT
In force
27 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 64 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 3:11 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
730 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KBIS 102203
TORBIS
NDC037-059-102230-
/O.NEW.KBIS.TO.W.0027.080710T2203Z-080710T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
403 PM MDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 430 PM MDT OR 530 PM CDT

* AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HEART BUTTE
  DAM...OR 48 MILES NORTHEAST OF LEMMON...MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  5 MILES SOUTHWEST OF ALMONT BY 530 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.


LAT...LON 4681 10146 4641 10111 4638 10184 4661 10193
TIME...MOT...LOC 2203Z 243DEG 14KT 4658 10175

$$

CJS/JV
2 follow-up statements
000 
WWUS53 KBIS 102215
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
515 PM CDT THU JUL 10 2008

NDC037-059-102230-
/O.CON.KBIS.TO.W.0027.000000T0000Z-080710T2230Z/
GRANT ND-MORTON ND-
415 PM MDT THU JUL 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT/530 PM CDT/
FOR CENTRAL MORTON AND NORTHERN GRANT COUNTIES...

AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES EAST OF HEART
BUTTE DAM...OR 44 MILES WEST OF BISMARCK...MOVING NORTHEAST AT 20
MPH.

THE TORNADO WILL BE NEAR...
  10 MILES SOUTH OF ALMONT BY 530 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4681 10146 4641 10111 4638 10184 4661 10193
TIME...MOT...LOC 2215Z 243DEG 14KT 4658 10162

$$

CJS/JWS
000 
WWUS53 KBIS 102232
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
532 PM CDT THU JUL 10 2008

NDC037-059-102241-
/O.EXP.KBIS.TO.W.0027.000000T0000Z-080710T2230Z/
GRANT ND-MORTON ND-
431 PM MDT THU JUL 10 2008

...THE TORNADO WARNING FOR CENTRAL MORTON AND NORTHERN GRANT COUNTIES
HAS EXPIRED...

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 5 PM MDT
OR 6 PM CDT FOR CENTRAL MORTON AND NORTHERN GRANT COUNTIES...

THE TORNADIC THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A 
SIGNIFICANT RISK OF A TORNADO. HOWEVER...THE STORM WILL CONTINUE
TO PRODUCE LARGE HAIL AND DAMAGING WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY
EVENING/1000 PM CDT THURSDAY EVENING/ FOR NORTH DAKOTA.

LAT...LON 4681 10146 4641 10111 4638 10184 4661 10193
TIME...MOT...LOC 2215Z 243DEG 14KT 4658 10162

$$

CJS/JWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:45 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 10, 2:45 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT THU JUL 10 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...

THE MAIN FORECAST PROBLEM TODAY WILL BE THUNDERSTORM CHANCES TONIGHT
AND THEN WINDS FRIDAY.

CURRENT SURFACE ANALYSIS SHOWS WARM FRONT DRAPED ACROSS THE FORECAST
AREA. VERY HIGH DEW POINTS ACROSS CENTRAL NORTH DAKOTA. LATEST
SATELLITE LOOP DEPICTS TOWERING CU DEVELOPMENT ALONG A DRY LINE
SEPARATING DEWPOINTS IN THE MID 50S FROM DIK TO BOWMAN...FROM MID TO
UPPER 30S IN SOUTHEAST MONTANA. 17Z KBIS SOUNDING REVEALS THAT
CONTINUED DIABATIC HEATING IS NECESSARY TO ERODE THE CAP WITHIN THE
WARM SECTOR WITH A CONVECTIVE TEMPERATURE WITHIN THE MID 90S. ONCE
CONVECTIVE TEMPERATURES ARE REACHED...WITH THE AID OF CONVERGENCE
AND FRONTOGENETICAL FORCING ALONG THE DRY LINE AND WARM
FRONT....CONVECTION SHOULD INITIATE WITH ML CAPE VALES AOA 1500-2000
J/KG WITH LI VALUES OF -6 TO -8 C. WITH EFFECTIVE DEEP LAYER SHEAR
VALUES OF 50-60 KTS ORIENTED PERPENDICULAR TO THE DRY LINE WITH 8C
MID LEVEL LAPSE RATES...RAPID DISCRETE SUPERCELL DEVELOPMENT IS
POSSIBLE ALONG THE DRYLINE...WITH EAST SOUTHEASTWARD PROPAGATING
MULTI CELL CLUSTERS AND LINE SEGMENTS ALONG THE WARM FRONT WHERE
SHEAR VECTORS ARE ORIENTED MUCH MORE PARALLEL TO THE BOUNDARY. WITH
DOWNDRAFT CAPE VALUES OF AOA 1500 J/KG WITH INVERTED V-SOUNDINGS
EXPECTED IN THE WARM SECTOR AND ALONG THE DRY LINE WITH LCLS AROUND
10-12 KFT...SEVERE WIND GUSTS APPEAR TO BE A PRIMARY THREAT WITH
EXCELLENT EVAPORATION POTENTIAL. FURTHERMORE...400-600 J/KG OF CAPE
IN THE HAIL GROWTH ZONE FROM -10 TO -30C WITH STEEP MID LEVEL LAPSE
RATES AND ROTATING UPDRAFTS ALSO POINT TO A LARGE HAIL THREAT AIDED
BY A MID LEVEL DRY LAYER. 17Z UNIDIRECTIONAL HODOGRAPH AT KBIS
POINTS TO SPLITTING SUPERCELLS IN THE WARM SECTOR AND ALONG THE
DRYLINE WITH THE RIGHT MOVING STORM FAVORED DUE TO THE ORIENTATION
OF THE INSTABILITY AXIS. FURTHER EAST IN THE VICINITY OF THE WARM
FRONT...BACKED WINDS NORTH OF THE BOUNDARY HAVE YIELDED 0-3 KM
HELICITY VALUES OF NEAR 200 M2/S2. WITH STRONG LOW LEVEL LAPSE RATES
EXPECTED WITH NEAR 20 KTS OF 0-1 KM BULK SHEAR ALONG THE SOUTHERN
EXTENT OF THE FRONT...TORNADOES WILL BE A POSSIBILITY AS STORM
RELATIVE FLOW POINTS TO STORMS RAINING INTO THEIR INFLOW. MAIN
CONCERN WITH TORNADO THREAT IS THE HIGH LCL HEIGHT NEAR THE WARM
FRONT...WHICH IS LOWER THAN THAT SEEN ALONG THE DRYLINE. IF A
SUPERCELL CAN ADEQUATELY MODIFY ITS ENVIRONMENT...LOWERING THE
LCL...TORNADO PROBABILITY WILL BE INCREASED ALONG THE WARM FRONT.

THE PROBLEM ON FRIDAY WILL BE WINDS. AS THE COLD FRONT MOVES ACROSS
THE REGION FRIDAY...SURFACE GRADIENT WILL INCREASE SUBSTANTIALLY.
THIS WILL BE FOLLOWED BY THE UPPER TROUGH...CLOSE ON ITS HEELS. THE
COMBINATION OF THE STRONG SUBSIDENCE BEHIND THE UPPER
TROUGH...COMBINED WITH THE STRONG GRADIENT WINDS WILL PRODUCE WINDY
TO VERY WINDY CONDITIONS ACROSS MUCH OF THE CWA ON FRIDAY. A LOOK AT
BUFR SOUNDINGS INDICATE 40-55 KNOTS OF WIND AT THE TOP OF THE MIXED
LAYER AVAILABLE TO MIX DOWN...MAINLY OVER SOUTHWEST TO SOUTH CENTRAL
NORTH DAKOTA. HAVE DECIDED TO HOIST A HIGH WIND WATCH TO ACCOUNT FOR
THIS...AREA WILL BE SOUTH AND WEST OF THE MISSOURI RIVER VALLEY. IN
ADDITION TO THE RED FLAG WARNING...BECAUSE OF THE STRONG WINDS WE
HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR FRIDAY AS WELL.
NORMALLY JULY IS NOT CONDUCIVE TO FIRE WEATHER ISSUES BUT FIRE
OFFICIALS HAVE INDICATED THAT THERE HAS BEEN QUITE A BIT OF DRYING
OUT OF THE GRASSLANDS RECENTLY. COMBINE THIS WITH SUSTAINED WINDS OF
30 TO 40 MPH WITH GUSTS TO 50 MPH...FEEL A FIRE WEATHER WATCH IS
JUSTIFIED. FARTHER NORTH...ENOUGH COLD AIR ALOFT BEHIND THE UPPER
TROUGH TO MENTION SOME THUNDERSTORMS. BEST CHANCE WILL BE ALONG THE
CANADIAN BORDER.

THINGS QUIET DOWN BEYOND FRIDAY. IT WILL STILL BE WINDY ON
SATURDAY...WILL PROBABLY SEE WIND ADVISORY CRITERIA SOME AREAS...BUT
APPEARS NOW THAT WINDS WILL BE BELOW WARNING CRITERIA. DO EXPECT
SOME SHOWER/THUNDERSHOWER ACTIVITY IN THE FAR NORTHEAST CWA. SUNDAY
APPEARS PLEASANT WITH MUCH LESS WIND EXPECTED.

.LONG TERM...MONDAY THROUGH THURSDAY...
SOMEWHAT OF AN ACTIVE PATTERN DEPICTED ACROSS THE NORTHERN PLAINS
REGION THROUGH THE EXTENDED WITH PERIODIC SHORT WAVE TROUGHS IN
ZONAL FLOW ALOFT MOVING ACROSS THE LOCAL AREA. DIFFICULT TO TIME
THESE FEATURES SO HAVE TRIED TO MINIMIZE CHANGES TO THE LONG TERM
FORECAST. OVERALL WILL HAVE SLIGHT CHANCES OF PRECIP MONDAY THROUGH
WEDNESDAY...THEN CONTINUED DRY FOR NOW THURSDAY. TEMPERATURES WILL
BE NEAR NORMAL OVERALL...WITH THE WARMEST DAYS LOOKING TO BE MONDAY
AND TUESDAY THEN A BIT COOLER WED AND THURS.

&&

.AVIATION...
A SURFACE FRONT WILL PUSH EAST ACROSS WEST AND CENTRAL NORTH DAKOTA
OVER THE NEXT SEVERAL HOURS...WITH THUNDERSTORMS LOOKING TO DEVELOP
AND INCREASE IN AERIAL COVERAGE THROUGH THE REMAINDER OF THE
AFTERNOON AND INTO THE EVENING HOURS WEST TO EAST. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE WITH LOCALLY STRONG WINDS AND LARGE
HAIL. FLIGHT CONDITIONS WILL BECOME MVFR-IFR WITHIN THE HEAVIER
TSRA.

ANOTHER SURFACE FRONT PUSHES EAST ACROSS THE LOCAL AREA LATER
TONIGHT INTO TOMORROW MORNING DAYTIME...BRINGING WITH IT ANOTHER
ROUND OF THUNDER AND SHOWER ACTIVITY. BEHIND THIS FRONT STRONG WEST
TO NORTHWEST WINDS WILL DEVELOP...WITH SUSTAINED WINDS 25 TO AROUND
30 KNOTS AND GUSTS UP TO 45 TO 50 KNOTS.

&&

.FIRE WEATHER...SEE MAIN DISCUSSION ABOVE...BUT DUE MAINLY TO THE
VERY STRONG WINDS EXPECTED ON FRIDAY...HAVE DECIDED TO ISSUE A
FIRE WEATHER WATCH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
NDZ017>020-031>034-040>045.

FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR NDZ031>033-040>045.

&&

TWH/NH/AYD
Hazardous weather outlook, Jul 10, 3:40 AM MDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
440 AM CDT THU JUL 10 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
440 AM CDT THU JUL 10 2008 /340 AM MDT THU JUL 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A DEVELOPING COLD FRONT OVER EASTERN MONTANA TODAY WILL BRING HOT
TEMPERATURES WITH HIGHS IN THE 90S THIS AFTERNOON ACROSS MOST OF
WESTERN AND CENTRAL NORTH DAKOTA. ISOLATED THUNDERSTORMS WILL
BEGIN TO DEVELOP BY LATE AFTERNOON AND EARLY EVENING...THEN EXPAND
OVERNIGHT AS THE STRONG COLD FRONT ENTERS WESTERN AND CENTRAL NORTH
DAKOTA. MOST OF THE FORECAST AREA IS IN A SLIGHT RISK OF SEVERE
THUNDERSTORM POTENTIAL TODAY AND TONIGHT EXCEPT IN THE VERY FAR
WEST. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING
WINDS. STAY TUNED FOR ADDITIONAL UPDATES AND FORECASTS TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWESTERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT
FRIDAY WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 50
MPH BY AFTERNOON. WINDS WILL SLACKEN OFF FRIDAY NIGHT BUT INCREASE
TO 20 TO 35 MPH ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IF SEVERE
WEATHER DEVELOPS. SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL
WEATHER SERVICE IF SEVERE WEATHER OCCURS.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:10 PM MDTSevere Thunderstorm WarningBISAdams65 min
Jul 9, 6:34 PM MDTSevere Thunderstorm WarningBISGrant, Sioux56 min
Jul 9, 10:25 PM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh65 min
Jul 9, 11:29 PM MDTSevere Thunderstorm WarningBISDickey, Emmons, LaMoure, Logan, McIntosh61 min
Jul 10, 12:31 AM MDTSevere Thunderstorm WarningBISLogan, McIntosh59 min
Jul 10, 3:06 PM MDTHigh Wind WatchBISAdams, Billings, Bowman, Dunn, Golden Valley, Grant and 6 more13 hr
Jul 10, 3:07 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver53 min
Jul 10, 3:29 PM MDTFire Weather WatchBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more13 hr
Jul 10, 3:35 PM MDTTornado WarningBISMcLean, Mercer25 min
Jul 10, 3:41 PM MDTSevere Thunderstorm WarningBISGrant, Sioux64 min
Jul 10, 3:55 PM MDTSevere Thunderstorm WarningBISGrant, Morton65 min
Jul 10, 4:00 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan60 min
Jul 10, 4:23 PM MDTSevere Thunderstorm WarningBISBurleigh, Oliver67 min
Jul 10, 4:44 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux61 min
Jul 10, 4:50 PM MDTTornado WarningBISGrant, Morton, Sioux40 min
Jul 10, 4:59 PM MDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jul 10, 5:00 PM MDTTornado WarningBISBurleigh45 min
Jul 10, 5:06 PM MDTSevere Thunderstorm WarningBISPierce, Wells29 min
Jul 10, 5:41 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder64 min
Jul 10, 5:45 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jul 10, 5:50 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan55 min
Jul 10, 5:52 PM MDTSevere Thunderstorm WarningBISBurleigh53 min
Jul 10, 5:59 PM MDTSevere Thunderstorm WarningBISEmmons61 min

Nearby

Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.